# SDR DU4R070800084

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND LEFT WING UPPER SKIN ON THE LOWER SURFACE AT WBL 174.7, THE SKIN HAS CORROSION 1" FWD OF T/E OF SKIN.  S/O 660006 N/R 38756
